MathSciNet Relay Station
MathSciNet bibliographic data
MR1781585 53C43 (58E20)
Wang, Guofang $S^1$-invariant harmonic maps from $S^3$ to $S^2$. Bull. London Math. Soc. 32 (2000), no. 6, 729–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement